# SDR KBM2004F00026

- Difficulty date: March 30, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 8,348 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Part number: 704A33640014
- Condition: Worn
- Location: Drive Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED LOWER STATIONARY DRIVE LINK BUSHING WORN.
